# SDR CA030603003

- Difficulty date: June 3, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY SERVICEABILITY CHECK THE LT ENGINE SHORT ANTI-ICE FLEX TUBES WAS FOUND TO BE CRACKED. THERE WAS NO EVIDENCE OF AN EXHAUST LEAK INSIDE THE COWLING. THE TUBE WAS CRACKED APPROX. HALF OF IT S CIRCUMFERENCE. CRACKED TUBES WAS REPLACED. LT TUBE TSN 341 HOURS.
